# SDR CALA2015011300044

- Difficulty date: January 13, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 39,756 hours, 15,883 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 1931
- Condition: Unserviceable
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN 5 FLAP SELECTED FLAP INDICTOR STOPPED AT 1.5.  USED QRH PROCEDURE USE ALT FLAP SWITCH & TOGGLED DOWN FOR 15 FLAP LANDING.  INSTALLED RT FLIGHT POSITION TRANSMITTER IAW MM 27-58-01-400- 801.  ADJUSTED & TESTED IAW MM 27-58-01-820-811.
